BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 1-3 >

Please use this identifier to cite or link to this item:

Title: Group Gradings on Free Algebras of Nilpotent Varieties of Algebras
Authors: Bahturin, Yuri
Keywords: Graded Algebra
Nilpotent Lie Algebra
Lie Algebra
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 1-3, (2012), 1p-6p
Abstract: The main result is the classification, up to isomorphism, of all gradings by arbitrary abelian groups on the finitely generated algebras that are free in a nilpotent variety of algebras over an algebraically closed field of characteristic zero.
Description: 2010 Mathematics Subject Classification: Primary 16W50, 17B70; Secondary 16R10.
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 1-3

Files in This Item:

File Description SizeFormat
2012-001-006.pdf438.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License